Finding socially best spanning trees
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 70 (2011)
Issue (Month): 4 (April)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/11238/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dutta, Bhaskar & Kar, Anirban, 2004.
"Cost monotonicity, consistency and minimum cost spanning tree games,"
Games and Economic Behavior,
Elsevier, vol. 48(2), pages 223-248, August.
- Dutta, Bhaskar & Kar, Anirban, 2002. "Cost Monotonicity, Consistency And Minimum Cost Spanning Tree Games," The Warwick Economics Research Paper Series (TWERPS) 629, University of Warwick, Department of Economics.
- Bhaskar Dutta & Anirban Kar, 2002. "Cost monotonicity, consistency and minimum cost spanning tree games," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 02-04, Indian Statistical Institute, New Delhi, India.
- Perny, Patrice & Spanjaard, Olivier, 2005. "A preference-based approach to spanning trees and shortest paths problems***," European Journal of Operational Research, Elsevier, vol. 162(3), pages 584-601, May.
- Darmann, Andreas & Klamler, Christian & Pferschy, Ulrich, 2009. "Maximizing the minimum voter satisfaction on spanning trees," Mathematical Social Sciences, Elsevier, vol. 58(2), pages 238-250, September.
- Walter Bossert & Yves Sprumont & Kotaro Suzumura, 2005. "Maximal-Element Rationalizability," Theory and Decision, Springer, vol. 58(4), pages 325-350, 06.
- Walter BOSSERT & Yves SPRUMONT & Kotaro SUZUMURA, 2002. "Maximal-Element Rationalizability," Cahiers de recherche 16-2002, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Bossert, Walter & Sprumont, Yves & Suzumura, Kotaro, 2002. "Maximal-Element Rationalizability," Discussion Paper 124, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
- BOSSERT, Walter & SPRUMONT, Yves & SUZUMURA, Kotaro, 2002. "Maximal-Element Rationalizability," Cahiers de recherche 2002-16, Universite de Montreal, Departement de sciences economiques.
- Darmann, Andreas & Klamler, Christian & Pferschy, Ulrich, 2010. "A note on maximizing the minimum voter satisfaction on spanning trees," Mathematical Social Sciences, Elsevier, vol. 60(1), pages 82-85, July.
- Fishburn, Peter C., 1992. "Signed orders and power set extensions," Journal of Economic Theory, Elsevier, vol. 56(1), pages 1-19, February.
- Barbera, S. & Bossert, W. & Pattanaik, P.K., 2001. "Ranking Sets of Objects," Cahiers de recherche 2001-02, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- BARBERA, Salvador & BOSSERT, Walter & PATTANAIK, Prasanta K., 2001. "Ranking Sets of Objects," Cahiers de recherche 2001-02, Universite de Montreal, Departement de sciences economiques.
- Brams, Steven J. & Fishburn, Peter C., 2002. "Voting procedures," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 4, pages 173-236 Elsevier.
- Brams, Steven J., 1994. "Voting procedures," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 30, pages 1055-1089 Elsevier.
- Brams, Steven J. & Fishburn, Peter, 1998. "Voting Procedures," Working Papers 98-30, C.V. Starr Center for Applied Economics, New York University.
- Roberts, Fred S., 1991. "Characterizations of the plurality function," Mathematical Social Sciences, Elsevier, vol. 21(2), pages 101-127, April. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:70:y:2011:i:4:p:511-527. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.